Keyword Search:

An Estimation of p-adic Sizes of Common Zeros of Partial Derivative Polynomials Associated with a Seventh Degree Form with Complete Dominant Terms

Sapar, Siti Hasana and Mohd Atan, Kamel Ariffin (2008) An Estimation of p-adic Sizes of Common Zeros of Partial Derivative Polynomials Associated with a Seventh Degree Form with Complete Dominant Terms. Math Digest : Research Bulletin Institute for Mathematical Research, 1 (2). pp. 19-25. ISSN 1985-2436 (Submitted)

[img] PDF
238Kb

Item Type:Article
Faculty or Institute:Institute for Mathematical Research
Publisher:Institute for Mathematical Research
ID Code:12453
Deposited By: Mohd Nezeri Mohamad
Deposited On:24 May 2011 08:18
Last Modified:27 May 2013 07:52

Repository Staff Only: Edit item detail